Title: A linear eigenvalue algorithm for the nonlinear eigenvalue problem
Authors: Jarlebring, Elias ×
Michiels, Wim
Meerbergen, Karl #
Issue Date: 2012
Publisher: Springer
Series Title: Numerische Mathematik vol:122 issue:1 pages:169-195
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science